American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T24) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Rupam Barman and Gautam Kalita. Hypergeometric functions over $\mathbb{F}_q$ and traces of Frobenius for elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3403-3410.
Abstract, references, and article information
View Article: PDF

[2] Jenny G. Fuselier. Traces of Hecke operators in level 1 and Gaussian hypergeometric functions. Proc. Amer. Math. Soc. 141 (2013) 1871-1881.
Abstract, references, and article information
View Article: PDF

[3] Dermot McCarthy. On a supercongruence conjecture of Rodriguez-Villegas. Proc. Amer. Math. Soc. 140 (2012) 2241-2254.
Abstract, references, and article information
View Article: PDF

[4] Catherine Lennon. Gaussian hypergeometric evaluations of traces of Frobenius for elliptic curves. Proc. Amer. Math. Soc. 139 (2011) 1931-1938. MR 2775369.
Abstract, references, and article information
View Article: PDF

[5] Robert J. Lemke Oliver. Gauss sums over finite fields and roots of unity. Proc. Amer. Math. Soc. 139 (2011) 1273-1276. MR 2748420.
Abstract, references, and article information
View Article: PDF

[6] Shigeru Kanemitsu, Hailong Li and Nianliang Wang. Weighted short-interval character sums. Proc. Amer. Math. Soc. 139 (2011) 1521-1532. MR 2763742.
Abstract, references, and article information
View Article: PDF

[7] Ron Evans. Hypergeometric $\mathbf {{}_3{\it F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010) 517-531. MR 2557169.
Abstract, references, and article information
View Article: PDF

[8] Jenny G. Fuselier. Hypergeometric functions over ${\mathbb {F}_p}$ and relations to elliptic curves and modular forms. Proc. Amer. Math. Soc. 138 (2010) 109-123. MR 2550175.
Abstract, references, and article information
View Article: PDF

[9] Chih-Nung Hsu and Ting-Ting Nan. On the number of solutions of the linear equation in finite Carlitz modules. Proc. Amer. Math. Soc. 137 (2009) 2191-2200. MR 2495251.
Abstract, references, and article information
View Article: PDF

[10] Wei Cao and Qi Sun. Factorization formulae on counting zeros of diagonal equations over finite fields. Proc. Amer. Math. Soc. 135 (2007) 1283-1291. MR 2276636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Matthew Papanikolas. A formula and a congruence for Ramanujan's $\tau$-function. Proc. Amer. Math. Soc. 134 (2006) 333-341. MR 2175999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Igor E. Shparlinski. Bounds of Gauss sums in finite fields. Proc. Amer. Math. Soc. 132 (2004) 2817-2824. MR 2063098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Da Qing Wan. A Chevalley-Warning approach to $p$-adic estimates of character sums . Proc. Amer. Math. Soc. 123 (1995) 45-54. MR 1215208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ronald Evans. A character sum for root system $G\sb 2$ . Proc. Amer. Math. Soc. 114 (1992) 627-635. MR 1073525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Wen Bao Han. Power roots of linearized polynomials . Proc. Amer. Math. Soc. 111 (1991) 913-920. MR 1046998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1